# SDR ASAA2016081817853

- Difficulty date: August 18, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 52,012 hours, 29,770 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353522
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP 20L, BS 727B IS CRACKED.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRINGER CLIP IAW SRM 51-40-02-0G-0.
